# SDR DALA2025100907377

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 26,839 hours, 10,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1239727) FWD CARGO PIT CAP STRIP HAS SURFACE CORROSION IN SEVERAL LOCATIONS. 1 EA CAP STRIP REMAINING MAT 0.054'' FOUND TO BE OUT OF LIMITS, ORDERED REPLACEMENT NEW CAP STRIP IAW B737-900 SRM 51-10-02-0G, 53-00-53-1A-1, 51-20-01-0G, AMM 51-21-73-370-804.
